RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 8, Pages 1325–1334 (Mi de8440)  

Partial Differential Equations

Energy estimates for solutions and unique solvability of the Fourier problem for linear and quasilinear parabolic equations

N. M. Bokalo

Ivan Franko State University of L'viv

Full text: PDF file (1058 kB)

English version:
Differential Equations, 1994, 30:8, 1226–1234

Bibliographic databases:
UDC: 517.95
Received: 28.03.1994

Citation: N. M. Bokalo, “Energy estimates for solutions and unique solvability of the Fourier problem for linear and quasilinear parabolic equations”, Differ. Uravn., 30:8 (1994), 1325–1334; Differ. Equ., 30:8 (1994), 1226–1234

Citation in format AMSBIB
\Bibitem{Bok94}
\by N.~M.~Bokalo
\paper Energy estimates for solutions and unique solvability of the Fourier problem for linear and quasilinear parabolic equations
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 8
\pages 1325--1334
\mathnet{http://mi.mathnet.ru/de8440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1334846}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 8
\pages 1226--1234


Linking options:
  • http://mi.mathnet.ru/eng/de8440
  • http://mi.mathnet.ru/eng/de/v30/i8/p1325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020